Asymptotic values of strongly normal functions

Karl F. Barth Department of Mathematics, Syracuse University Philip J. Rippon Department of Pure Mathematics, The Open University

TBD mathscidoc:1701.333046

Arkiv for Matematik, 43, (1), 69-84, 2003.6
Let$f$be meromorphic in the open unit disc$D$and strongly normal; that is, $$(1 - |z|^2 )f^\# (z) \to 0as|z| \to 1,$$
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:12 uploaded by arkivadmin ] [ 249 downloads ] [ 0 comments ]
@inproceedings{karl2003asymptotic,
  title={Asymptotic values of strongly normal functions},
  author={Karl F. Barth, and Philip J. Rippon},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203612935815855},
  booktitle={Arkiv for Matematik},
  volume={43},
  number={1},
  pages={69-84},
  year={2003},
}
Karl F. Barth, and Philip J. Rippon. Asymptotic values of strongly normal functions. 2003. Vol. 43. In Arkiv for Matematik. pp.69-84. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203612935815855.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved